Applicable Analysis and Discrete Mathematics Vol. 15, No 2 (October, 2021)

Online version (ISSN 2406-100X) posted on October 26, 2021.

Printed version (ISSN 1452-8630) appeared on October 26, 2021.

  • Title:
    Counting pattern avoiding permutations by number of movable letters
    Authors:
    Mark Shattuck, Toufik Mansour
    Classification:
    2000 Mathematical Subject Classification: 05A15, 05A05
    Keywords:
    Keywords and phrases: vincular pattern, permutation statistic, kernel method, pattern avoidance
    Doi:
    Doi: https://doi.org/10.2298/AADM190706029M
    Download:
    Download
  • Title:
    THE TOTAL TORSION OF KNOTS UNDER SECOND ORDER INFINITESIMAL BENDING
    Authors:
    Marija S. Najdanović, Ljubica S, Velimirović and Svetozar R. Rančić
    Classification:
    2000 Mathematical Subject Classification: 53A04, 53C45
    Keywords:
    Keywords and phrases: total torsion, knot, second variation, first variation, second order infinitesimal bending
    Doi:
    Doi: https://doi.org/10.2298/AADM200206035N
    Download:
    Download
  • Title:
    Theory of Discrete Muckenhoupt Weights and Discrete Rubio De Francia Extrapolation Theorems
    Authors:
    S. H. Saker and R. P. Agarwal
    Classification:
    2000 Mathematical Subject Classification: 11K70, 11Bxx, 32A70
    Keywords:
    Keywords and phrases: Rubio De Francia extrapolation theorem, self-improving property, A_{p}-discrete Muckenhoupt weights
    Doi:
    Doi: https://doi.org/10.2298/AADM210120017S
    Download:
    Download
  • Title:
    ON EXPONENTIALLY ϱ–PREINVEX FUNCTIONS AND ASSOCIATED TRAPEZIUM LIKE INEQUALITIES
    Authors:
    Artion Kashuri, Muhammad Uzair Awan, Sadia Talib, Muhammad Aslam Noor and Khalida Inayat Noor
    Classification:
    2000 Mathematical Subject Classification: 26D07, 26A51, 26D15
    Keywords:
    Keywords and phrases: rho-convex function, Hermite–Hadamard inequality, preinvexity, convex function
    Doi:
    Doi: https://doi.org/10.2298/AADM200220025K
    Download:
    Download
  • Title:
    Weighted P-partitions enumerator
    Authors:
    Marko Pešović and Tanja Stojadinović
    Classification:
    2000 Mathematical Subject Classification: 16T05, 52B05
    Keywords:
    Keywords and phrases: generalized permutohedron, combinatorial Hopf algebra, Poset
    Doi:
    Doi: https://doi.org/10.2298/AADM200525013P
    Download:
    Download
  • Title:
    Separation of Cartesian products of graphs on several connected components by the removal of edges
    Authors:
    Simon Špacapan
    Classification:
    2000 Mathematical Subject Classification: 05C40, 05C76
    Keywords:
    Keywords and phrases: Cartesian products, Generalized connectivity
    Doi:
    Doi: https://doi.org/10.2298/AADM160719018S
    Download:
    Download
  • Title:
    NECESSARY AND SUFFICIENT CONDITIONS FOR COMPLETE MONOTONICITY AND MONOTONICITY OF TWO FUNCTIONS DEFINED BY TWO DERIVATIVES OF A FUNCTION INVOLVING TRIGAMMA FUNCTION
    Authors:
    Feng Qi
    Classification:
    2000 Mathematical Subject Classification: 33B15, 44A10, 26A48
    Keywords:
    Keywords and phrases: polygamma function, necessary and sufficient condition, Monotonicity, inequality, completely monotonic function
    Doi:
    Doi: https://doi.org/10.2298/AADM191111014Q
    Download:
    Download
  • Title:
    THE ROMAN DOMINATION NUMBER OF SOME SPECIAL CLASSES OF GRAPHS - CONVEX POLYTOPES
    Authors:
    Aleksandar Kartel, Milana Grbić, Dragan Matić and Vladimir Filipović
    Classification:
    2000 Mathematical Subject Classification: 05C69, 05C90
    Keywords:
    Keywords and phrases: Convex Polytopes, Roman domination number
    Doi:
    Doi: https://doi.org/10.2298/AADM171211019K
    Download:
    Download
  • Title:
    OSCILLATION CRITERIA OF THIRD-ORDER NONLINEAR NEUTRAL DELAY DIFFERENCE EQUATIONS WITH NONCANONICAL OPERATORS
    Authors:
    G. Ayyappan, G. E. Chatzarakis, T. Gopal and E. Thandapani
    Classification:
    2000 Mathematical Subject Classification: 39A10
    Keywords:
    Keywords and phrases: noncanonical operators, Nonlinear difference equation, third-order, neutral, oscillation
    Doi:
    Doi: https://doi.org/10.2298/AADM200913011A
    Download:
    Download
  • Title:
    NEW CLASSES OF RECURRENCE RELATIONS INVOLVING HYPERBOLIC FUNCTIONS, SPECIAL NUMBERS AND POLYNOMIALS
    Authors:
    Yilmaz Simsek
    Classification:
    2000 Mathematical Subject Classification: 65Qxx, 11B83, 05Axx
    Keywords:
    Keywords and phrases: Special functions and polynomials, Finite differences methods, Bernoulli and Euler numbers, recurrence relations, generating functions
    Doi:
    Doi: https://doi.org/10.2298/AADM201020015S
    Download:
    Download
  • Title:
    UPPER BOUNDS ON THE ENERGY OF GRAPHS IN TERMS OF MATCHING NUMBER
    Authors:
    Saieed Akbari, Abdullah Alazemi and Milica Anđelić
    Classification:
    2000 Mathematical Subject Classification: 05C50, 05C70
    Keywords:
    Keywords and phrases: energy, Matching number
    Doi:
    Doi: https://doi.org/10.2298/AADM201227016A
    Download:
    Download
  • Title:
    A BIJECTION BETWEEN TWO SUBFAMILIES OF MOTZKIN PATHS
    Authors:
    Nancy S.S. Gu and Helmut Prodinger
    Classification:
    2000 Mathematical Subject Classification: 05A19, 05C05
    Keywords:
    Keywords and phrases: Motzkin paths, bijections, ternary trees
    Doi:
    Doi: https://doi.org/10.2298/AADM200707026G
    Download:
    Download
  • Title:
    A NEW CHAIN OF INEQUALITIES INVOLVING THE TOADER-QI, LOGARITHMIC AND EXPONENTIAL MEANS
    Authors:
    Zhen-Hang Yang and Jing-Feng Tian
    Classification:
    2000 Mathematical Subject Classification: 39B62, 33B10, 26E60
    Keywords:
    Keywords and phrases: exponential mean, modified Bessel function, Toader-Qi mean, hyperbolic function, logarithmic mean
    Doi:
    Doi: https://doi.org/10.2298/AADM201227028Y
    Download:
    Download
  • Title:
    A MINIMAX APPROXIMANT IN THE THEORY OF ANALYTIC INEQUALITIES
    Authors:
    Branko Malešević and Bojana Mihailović
    Classification:
    2000 Mathematical Subject Classification: 26D05, 26D15
    Keywords:
    Keywords and phrases: the best constant for an inequality
    Doi:
    Doi: https://doi.org/10.2298/AADM210511032M
    Download:
    Download
  • Title:
    THE MONOTONICITY OF DARBOUX AND 2-INJECTIVE FUNCTIONS
    Authors:
    Cristinel Mortici
    Classification:
    2000 Mathematical Subject Classification: 26A48
    Keywords:
    Keywords and phrases: 26A48, 26A15, 26A09
    Doi:
    Doi: https://doi.org/10.2298/AADM200616024M
    Download:
    Download
  • Title:
    Corrigendum
    Authors:
    Editorial board
    Classification:
    2000 Mathematical Subject Classification:
    Keywords:
    Keywords and phrases:
    Doi:
    Doi: https://doi.org/10.2298/AADM2102518E
    Download:
    Download
  • Title:
    A GLOBALLY CONVERGENT MODIFIED MULTIVARIATE VERSION OF THE METHOD OF MOVING ASYMPTOTES
    Authors:
    Allal Guessab and Abderrazak Driouch
    Classification:
    2000 Mathematical Subject Classification: 49M29, 49M37, 65K05
    Keywords:
    Keywords and phrases: Method of moving asymptotes, Global convergence, non linear optimization, Non-convex
    Doi:
    Doi: https://doi.org/10.2298/AADM190325033G
    Download:
    Download